Bulletin of the American Mathematical Society

A note on minimal varieties

James Simons

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 73, Number 3 (1967), 491-495.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183528872

Mathematical Reviews number (MathSciNet)
MR0208481

Zentralblatt MATH identifier
0153.23201

Citation

Simons, James. A note on minimal varieties. Bull. Amer. Math. Soc. 73 (1967), no. 3, 491--495. https://projecteuclid.org/euclid.bams/1183528872


Export citation

References

  • 1. F. J. Almgren, Jr., Some interior regularity theorems for minimal surfaces and an extension of Bernstein's theorem, Ann. of Math. 84 (1966), 277-292.